# SDR CA110928010

- Difficulty date: September 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,288 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 10400507
- Condition: Worn
- Location: Magneto
- Part time: 228 hours
- Component: Magneto, Teledynethrm, 1060064620
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT EXPERIENCED ENGINE AND ROTOR OVERSPEED DUE TO LOSS OF SIGNAL FROM TACH POINTS.  THE CAM FOLLOWER ON THE TACH POINTS HAS EXCESSIVE WEAR WHICH DID NOT ALLOW THE CAM TO ACTUATE THE POINTS.  THE EXCESSIVE WEAR ON THE TACH POINT CAM FOLLOWER WAS DUE TO LACK OF LUBRICATION.  THE CAM FOLLOWER FELT LIKE IT DID NOT HAVE ENOUGH OIL.
